# SDR CALA2013111392906

- Difficulty date: November 12, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 76,721 hours, 28,833 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FX LIST 10-26-13 RT FUSE ITEM 89 RT FUSE DOUBLER REPAIR FWD OF FRAME 1885 AT STRINGER 28R. DOUBLER REPAIR AT STRINGER 28R FR 1885 IS A NON-UNDOCUMENTED NON SRM REPAIR & NEEDS REDONE IAW SRM 53-00-01.  IAW SRM 53-38-01 SECTION 48 SKIN REPAIRS.  CONT OF AMIS ITEM 7212130.  REMOVED DOUBLER AT STATION 1885 STRINGER 28R IAW GPM 51-40-02 CONT OF AMIS ITEM 7212133.  REMOVED FASTENERS FOR ACCESS, REPAIR IAW AVO2533.  NEED TO ACCOMPLISH HFEC AT DAMAGE CUTOUT.  CONT PARTIAL CONT OF AMIS ITEM 7212172.  NEED TO OBTAIN FINAL ECRA IN PLACE OF AVO2533 FOR 8100-9.
